EconPapers    
Economics at your fingertips  
 

Generalized difference-based weighted mixed almost unbiased ridge estimator in partially linear models

Fikri Akdeniz () and Mahdi Roozbeh ()
Additional contact information
Fikri Akdeniz: Çağ University
Mahdi Roozbeh: Semnan University

Statistical Papers, 2019, vol. 60, issue 5, No 14, 1717-1739

Abstract: Abstract In this paper, a generalized difference-based estimator is introduced for the vector parameter $$\beta $$ β in partially linear model when the errors are correlated. A generalized difference-based almost unbiased ridge estimator is defined for the vector parameter $$\beta $$ β . Under the linear stochastic constraint $$r=R\beta +e$$ r = R β + e , a new generalized difference-based weighted mixed almost unbiased ridge estimator is proposed. The performance of this estimator over the generalized difference-based weighted mixed estimator, the generalized difference-based estimator, and the generalized difference-based almost unbiased ridge estimator in terms of the mean square error matrix criterion is investigated. Then, a method to select the biasing parameter k and non-stochastic weight $$\omega $$ ω is considered. The efficiency properties of the new estimator is illustrated by a simulation study. Finally, the performance of the new estimator is evaluated for a real dataset.

Keywords: Difference-based estimator; Generalized ridge estimator; Generalized difference-based weighted mixed almost unbiased ridge estimator; Partially linear model; Weighted mixed estimator; Primary 62 G05; Seconday 62J05; 62J07 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00362-017-0893-9 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:60:y:2019:i:5:d:10.1007_s00362-017-0893-9

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

DOI: 10.1007/s00362-017-0893-9

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-09-19
Handle: RePEc:spr:stpapr:v:60:y:2019:i:5:d:10.1007_s00362-017-0893-9